Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds
dc.contributor.author | Castrillón López, Marco | |
dc.contributor.author | Luján, Ignacio | |
dc.date.accessioned | 2024-06-07T11:45:39Z | |
dc.date.available | 2024-06-07T11:45:39Z | |
dc.date.issued | 2017-02-22 | |
dc.description.abstract | We analyze degenerate homogeneous structures of linear type in the pseudo-Kähler and para-Kähler cases. The local form and the holonomy of pseudo-K¨ahler or para-K¨ahler manifolds admitting such structure are obtained. In addition the associated homogeneous models are studied exhibiting their relation with the incompleteness of the metric. The same questions are tackled in the pseudo-quaternion Kähler and para-quaternion Kähler cases. These results complete the study of homogeneous structures of linear type in pseudo-K¨ahler, para-K¨ahler, pseudo-quaternion Kähler and paraquaternion Kähler cases. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.identifier.citation | López, M. C., & Luján, I. (2013). Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds. Rev. Mat. Iberoam. 2017; 33(1): 139-168. | |
dc.identifier.doi | 10.4171/rmi/930 | |
dc.identifier.issn | 0213-2230 | |
dc.identifier.issn | 2235-0616 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/104762 | |
dc.issue.number | 1 | |
dc.journal.title | Revista Matemática Iberoamericana | |
dc.language.iso | eng | |
dc.page.final | 168 | |
dc.page.initial | 139 | |
dc.publisher | EMS Press | |
dc.rights | Attribution 4.0 International | en |
dc.rights.accessRights | open access | |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | |
dc.subject.keyword | Homogeneous plane waves | |
dc.subject.keyword | pseudo-quaternion Kähler | |
dc.subject.keyword | para-Kähler | |
dc.subject.keyword | para-quaternion Kähler | |
dc.subject.keyword | Reductive homogeneous pseudo-Riemannian spaces | |
dc.subject.keyword | pseudo-Kähler | |
dc.subject.ucm | Geometria algebraica | |
dc.subject.unesco | 1201.01 Geometría Algebraica | |
dc.title | Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds | |
dc.type | journal article | |
dc.type.hasVersion | AM | |
dc.volume.number | 33 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 32e59067-ef83-4ca6-8435-cd0721eb706b | |
relation.isAuthorOfPublication.latestForDiscovery | 32e59067-ef83-4ca6-8435-cd0721eb706b |
Download
Original bundle
1 - 1 of 1
Loading...
- Name:
- castrillon_homogeneous.pdf
- Size:
- 384.11 KB
- Format:
- Adobe Portable Document Format